# SDR AMTA200800033

- Difficulty date: January 26, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 19441
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RT EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY, BATTERY PACK IAW AMM 33-51-06-960-8-05, OPS CHECK GOOD.  (K)
